# SDR DL76L010382

- Difficulty date: March 8, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 23,611 hours, 3,697 cycles
- Engine: Pwa PW4060
- Engine time: 17,347 hours, 2,686 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82550112
- Part serial: 727621
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 17,347 hours, 2,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C DIV SNN DUE FUEL QTY DISCREPANCY BETWEEN FUEL TOTALIZER AND FMS FUEL REALITY. INCREASE THROUGH OUT FLT ACCOMPANIED  BY INCREASING FUEL IMBALANCE WITH EXCESSIVE CONSUMPTION FROM RT WING. FOUND 2 EA FASTENER LOOSE AT FUEL PUMP FLANG FITTING AFT LINE TO FUEL OIL COOLER OUTLET. REMOVED LINE AT PUMP CONNECTOR AND FOUND PACKING DAMAGED. REPLACED PACKING AND SECURED FLANGE BOLTS. ENG RUN LK CK NO LKS FOUND. PUMP AND ATTACHING BOLTS REMOVED FOR EVALUATION.
